Vol 15 No 4 (2010)

Published: 2010-11-15

Articles

Optimal control of probability density functions of stochastic processes

Mario Annunziato, Alfio Borzì
Abstract 378 | PDF Downloads 182 | DOI

Page 393-407

Page 409-430

A mixed joint universality theorem for zeta‐functions

Jonas Genys, Renata Macaitienė, Santa Račkauskienė, Darius Šiaučiūnas
Abstract 235 | PDF Downloads 97 | DOI

Page 431-446

Linear/linear rational spline interpolation

Erge Ideon, Peeter Oja
Abstract 243 | PDF Downloads 130 | DOI

Page 447-455

Qualitative properties for a sixth–order thin film equation

Changchun Liu
Abstract 244 | PDF Downloads 129 | DOI

Page 457-471

A comparison of the adomian and homotopy perturbation methods in solving the problem of squeezing flow between two circular plates

Abdul M. Siddiqui, Tahira Haroon, Saira Bhatti, Ali R. Ansari
Abstract 240 | PDF Downloads 98 | DOI

Page 491-504

Almost periodic solutions of impulsive integro‐differential neural networks

Gani Tr. Stamov, Jehad O. Alzabut
Abstract 239 | PDF Downloads 125 | DOI

Page 505-516

Parameter control of optical soliton in one‐dimensional photonic crystal

Vyacheslav A. Trofimov, Tatiana M. Lysak, Olga V. Matusevich, Sheng Lan
Abstract 241 | PDF Downloads 130 | DOI

Page 517-532

VAGO Method for the solution of elliptic second‐order boundary value problems

Nikolay Vabishchevich, Petr Vabishchevich
Abstract 234 | PDF Downloads 127 | DOI

Page 533-545

Page 547-569

A computational method for nonlinear 2m‐th order boundary value problems

Yu F. Zhou, M. G. Cui, Yan Z. Lin
Abstract 237 | PDF Downloads 100 | DOI

Page 571-586